TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Jump to: German | English
Number of items: 9.

German

Huth, Michael (1995):
Transportphänomene und Kohärenz in epitaktisch gewachsenen Schwere-Fermionen-Supraleiter-Filmen.
Darmstadt: 1995. VIII, 163 S., Darmstadt, Technische Univ. Darmstadt, TU Darmstadt,
[Ph.D. Thesis]

Huth, Michael (1994):
Interaction orders as games.
In: Theory and formal methods 1994: Workshops in Computer Science. Hrsg.: C. Hankin u.a. - Berlin, Heidelberg (u.a.): Springer, 1995. S. 21-40, Berlin, Heidelberg (u.a.), Springer, [Conference or Workshop Item]

English

Kompaniiets, Maksym and Dobrovolskiy, Oleksandr V. and Neetzel, Cornelia and Ensinger, Wolfgang and Huth, Michael (2014):
Superconducting Proximity Effect in Crystalline Co and Cu Nanowires.
In: Journal of Superconductivity and Novel Magnetism, 28 (2), pp. 431-436. ISSN 1557-1939, 1557-1947,
[Article]

Bartsch, Steffen and Volkamer, Melanie and Theuerling, Heike and Karayumak, Fatih Huth, Michael (ed.) (2013):
Contextualized Web warnings, and how they cause distrust.
In: Trust and Trustworthy Computing (TRUST 2013), pp. 205-222,
Springer, TRUST 2013, London, UK, 17. - 19. Juni 2013, [Conference or Workshop Item]

Huth, Michael and Jung, Achim and Keimel, Klaus (2000):
Linear types, approximation, and topology.
In: Mathematical structures in computer science, 10, pp. 719-745. [Article]

Huth, Michael (1995):
Symbolic and sub-symbolic knowledge organization in the computational theory of mind.
1715, Darmstadt: Techn. Hochschule, FB Mathematik, 1995. 9 S., Darmstadt, Techn. Hochschule, FB Mathematik, [Book]

Huth, Michael (1995):
Zero dimensional and connected domains.
In: Semigroup forum. 51 (1995), S. 63-71, [Article]

Huth, Michael (1995):
The greatest symmetric monoidal closed category of Scott-domains.
1734, Darmstadt: Techn. Hochschule, FB Mathematik, 1995. 19 S., Darmstadt, Techn. Hochschule, FB Mathematik, [Book]

Huth, Michael (1995):
A maximal monoidal closed category of distributive algebraic domains.
In: Information and computation. 116 (1995), No. 1, 10-25, [Article]

This list was generated on Sat Feb 27 02:29:38 2021 CET.